# SDR DALA2017101607539

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 67,379 hours, 48,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL OVERHEAD EMERGENCY LIGHTS INOPERATIVE BETWEEN SEATS 13 AND 16.   REMOVED AND REPLACED THE BATTERY PACKS IAW AMM 33-53.
